Minimum Wheel-Rotation Paths for Differential-Drive Robots

Hamidreza Chitsaz, Steven M. LaValle, Devin J. Balkcom and Matthew T. Mason
Journal Article, The International Journal of Robotics Research, Vol. 28, No. 1, pp. 66-80, January, 2009


Copyright notice: This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. These works may not be reposted without the explicit permission of the copyright holder.

Abstract

@article{Chitsaz-2009-10155,
author = {Hamidreza Chitsaz and Steven M. LaValle and Devin J. Balkcom and Matthew T. Mason},
title = {Minimum Wheel-Rotation Paths for Differential-Drive Robots},
journal = {The International Journal of Robotics Research},
year = {2009},
month = {January},
volume = {28},
number = {1},
pages = {66-80},
} 2019-06-27T13:21:16-04:00